# SDR DXTA2012073005063

- Difficulty date: July 28, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 11,602 hours, 7,354 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 215672
- Part serial: 0458
- Condition: Failed
- Location: Right
- Part time: 2,568 hours, 1,628 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS RIGHT BRAKE PEDAL IS SOFT.  IT REQUIRES ALMOST TWICE THE FORCE AS THE LEFT. R & R BOTH RT INBD MLG BRAKE AND OTBD MLG BRAKE WITH O/H BRAKES. OPS AND LEAK CHECK GOOD.  PERFORMED TAXI CHECK. TAXI CHECK GOOD. WORK PERFORMED IAW MM 32-42-07.  AFTER REPLACEMENT OF BOTH RT BRAKES AND BRAKE BLEED THE PILOTS RT BRAKE PEDAL OPERATES NORMAL.
